Alert archive / Montana / High Wind Warnings in 2022

High Wind Warning 12, NWS Great Falls, MT

February 16, 2022

NWS Great Falls, MT issued this high wind warning at Feb 16, 2022, 1:04 PM MST. It took effect at Feb 17, 2022, 3:00 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2022, 1:04 PM MST (20:04 UTC)
In effect from
Feb 17, 2022, 3:00 AM MST
Expired
Feb 17, 2022, 6:00 PM MST
In force
15 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

804 
WWUS75 KTFX 162004
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
104 PM MST Wed Feb 16 2022

MTZ009-010-048-171200-
/O.NEW.KTFX.HW.W.0012.220217T1000Z-220218T0100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
104 PM MST Wed Feb 16 2022

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MST THURSDAY...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts to 80 mph are possible in wind prone areas 
  along the immediate Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From 3 AM to 6 PM MST Thursday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012>014-044-046-049-050-171200-
/O.NEW.KTFX.HW.A.0010.220217T1600Z-220218T0100Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Brady, Lincoln, Raynesford,
Carter, Rogers Pass, Shelby, Sunburst, Hobson, Fairfield,
Cascade, MacDonald Pass, Dutton, Great Falls, Fort Benton,
Stanford, Conrad, Big Sandy, Flesher Pass, and Belt
104 PM MST Wed Feb 16 2022

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY 
AFTERNOON...

* WHAT...West winds 30 to 40 mph, with gusts up to 65 mph, are 
  possible.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton, Toole and Central and Southern Lewis and Clark Counties.

* WHEN...From Thursday morning through Thursday afternoon.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Moldan
5 follow-up statements
389 
WWUS75 KTFX 162055
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
155 PM MST Wed Feb 16 2022

MTZ009-010-048-171200-
/O.CON.KTFX.HW.W.0012.220217T1000Z-220218T0100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
155 PM MST Wed Feb 16 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM MST 
THURSDAY...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts to 80 mph are possible in wind prone areas 
  along the immediate Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From 3 AM to 6 PM MST Thursday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...A period of blowing and drifting snow could 
  develop Thursday morning prior to temperatures warming above 
  freezing. Significant reductions in visibility and partial lane 
  blockages are possible in areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012>014-044-046-049-050-171200-
/O.CON.KTFX.HW.A.0010.220217T1600Z-220218T0100Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Brady, Lincoln, Raynesford,
Carter, Rogers Pass, Shelby, Sunburst, Hobson, Fairfield,
Cascade, MacDonald Pass, Dutton, Great Falls, Fort Benton,
Stanford, Conrad, Big Sandy, Flesher Pass, and Belt
155 PM MST Wed Feb 16 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH 
THURSDAY AFTERNOON...

* WHAT...West winds 30 to 40 mph, with gusts up to 65 mph, are 
  possible.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton, Toole and Central and Southern Lewis and Clark Counties.

* WHEN...From Thursday morning through Thursday afternoon.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...A period of blowing and drifting snow could 
  develop Thursday morning prior to temperatures warming above 
  freezing. Significant reductions in visibility and partial lane 
  blockages are possible in areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Moldan
322 
WWUS75 KTFX 171008
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
308 AM MST Thu Feb 17 2022

MTZ012>014-044-046-049-050-180100-
/O.UPG.KTFX.HW.A.0010.220217T1600Z-220218T0100Z/
/O.EXB.KTFX.HW.W.0012.220217T1600Z-220218T0100Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Brady, Lincoln, Raynesford,
Carter, Rogers Pass, Shelby, Sunburst, Hobson, Fairfield,
Cascade, MacDonald Pass, Dutton, Great Falls, Fort Benton,
Stanford, Conrad, Big Sandy, Flesher Pass, and Belt
308 AM MST Thu Feb 17 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST 
THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton, Toole and Central and Southern Lewis and Clark Counties.

* WHEN...From 9 AM this morning to 6 PM MST this evening.

* IMPACTS...High winds may move loose debris and damage property. 
  Travel could be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...A period of blowing and drifting snow could 
  develop this morning prior to temperatures warming above freezing. 
  Significant reductions in visibility and partial lane blockages 
  are possible in areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ009-010-048-180100-
/O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
308 AM MST Thu Feb 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts to 80 mph are possible in wind prone areas 
  along the immediate Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...High winds may move loose debris and damage property. 
  Travel could be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...A period of blowing and drifting snow will 
  likely occur this morning prior to temperatures warming above 
  freezing. Significant reductions in visibility and partial lane 
  blockages are possible in areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

SC
676 
WWUS75 KTFX 172031
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
131 PM MST Thu Feb 17 2022

MTZ009-010-048-180100-
/O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
131 PM MST Thu Feb 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012>014-044-046-049-050-180100-
/O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Brady, Lincoln, Raynesford,
Carter, Rogers Pass, Shelby, Sunburst, Hobson, Fairfield,
Cascade, MacDonald Pass, Dutton, Great Falls, Fort Benton,
Stanford, Conrad, Big Sandy, Flesher Pass, and Belt
131 PM MST Thu Feb 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 30 to 40 mph, with gusts up to 65 mph.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton, Toole and Central and Southern Lewis and Clark Counties.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Moldan
108 
WWUS75 KTFX 172046
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
146 PM MST Thu Feb 17 2022

MTZ009-010-048-181215-
/O.NEW.KTFX.HW.A.0011.220219T0900Z-220220T0500Z/
/O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
146 PM MST Thu Feb 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY 
EVENING...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph, with 
  gusts up to 70 mph. For the High Wind Watch, west winds 30 to 40 
  mph, with gusts up to 65 mph, are possible.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...For the High Wind Warning, until 6 PM MST this evening. For 
  the High Wind Watch, from late Friday night through Saturday 
  evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-013-044-046-049-050-181215-
/O.NEW.KTFX.HW.A.0011.220219T1600Z-220220T0500Z/
/O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
Cascade-Chouteau-Toole-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Stanford, Raynesford, Carter,
Shelby, Sunburst, Hobson, Fairfield, Cascade, Brady, Dutton,
Great Falls, Fort Benton, Conrad, Big Sandy, and Belt
146 PM MST Thu Feb 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY 
EVENING...

* WHAT...For the High Wind Warning, west winds 30 to 40 mph, with 
  gusts up to 65 mph. For the High Wind Watch, west winds 25 to 35 
  mph with gusts up to 60 mph, are possible.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton and Toole Counties.

* WHEN...For the High Wind Warning, until 6 PM MST this evening. For 
  the High Wind Watch, from Saturday morning through Saturday 
  evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ014-180100-
/O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
Central and Southern Lewis and Clark-
Including the following locations: Rogers Pass, MacDonald Pass,
Lincoln, and Flesher Pass
146 PM MST Thu Feb 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 30 to 40 mph, with gusts up to 65 mph.

* WHERE...Central and Southern Lewis and Clark County.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Moldan
434 
WWUS75 KTFX 180051
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
551 PM MST Thu Feb 17 2022

MTZ009-010-048-181200-
/O.EXP.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
/O.CON.KTFX.HW.A.0011.220219T0900Z-220220T0500Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
551 PM MST Thu Feb 17 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH 
SATURDAY EVENING...


* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From late Friday night through Saturday evening.

* IMPACTS...High winds may move loose debris and damage property. 
  Travel could be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

MTZ012-013-044-046-049-050-181200-
/O.EXP.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
/O.CON.KTFX.HW.A.0011.220219T1600Z-220220T0500Z/
Cascade-Chouteau-Toole-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Stanford, Raynesford, Carter,
Shelby, Sunburst, Hobson, Fairfield, Cascade, Brady, Dutton,
Great Falls, Fort Benton, Conrad, Big Sandy, and Belt
551 PM MST Thu Feb 17 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...


* WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton and Toole Counties.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...High winds may move loose debris and damage property. 
  Travel could be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

MTZ014-180200-
/O.EXP.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/
Central and Southern Lewis and Clark-
Including the following locations: Rogers Pass, MacDonald Pass,
Lincoln, and Flesher Pass
551 PM MST Thu Feb 17 2022

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

The threat has ended.

$$

AM

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 16, 10:45 AM MST, 2 hours 19 minutes earlier.

Area forecast discussion, Feb 16, 10:45 AM MST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1045 AM MST Wed Feb 16 2022

...Aviation Section Update...

.SYNOPSIS...

Mainly light snow spreads south across the region this morning,
ending from north to south this afternoon. Fair, but windy
weather follows Thursday through Saturday before a change to
colder conditions develops late this weekend into early next
week.

&&

.Update...

Morning update has been published, with primary adjustment being
to lower high temperatures by several degrees at most locations.
Most locations across the plains of Central and North Central
Montana have reached their high temperature for the day already,
and are expected to either remain steady or fall slightly further.
Across Southwest Montana, high temperatures are or will be
reached through the remainder of the morning, with readings
falling through the afternoon hours as a re-enforcing cold front
pushes south and across the region. Otherwise the remainder of the
forecast remains on track, with snow expected to slowly decrease
in areal coverage through the day from north to south. Snow will
linger the longest in the northerly upslope favored regions of
North Central through Southwest Montana. - Moldan

&&

.AVIATION...
1045 AM MST Tue Feb 16 2022 (16/18Z TAF period)

Snow and areas of blowing snow will continue to bring MVFR/IFR
condtions to most terminals through 21z Wednesday - 00z Thursday;
thereafter a gradual improvement to VFR conditions from north to
south is expected as snow diminishes in areal coverage. Mountains
will remain obscured through much of the period, with some
improvement after 06z Thursday over the island ranges of Central and
North Central Montana. Surface winds will gradually transition to
the south to southwest Thursday morning, becoming strong and gusty
over the plains of Central and North Central Montana through the
remainder of the day. - Moldan

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  25  16  44  30 /  90   0  20   0
CTB  26  16  42  30 /  60   0  20   0
HLN  31  16  41  28 /  90   0  20  10
BZN  29   9  39  20 /  90  30  20  10
WYS  27  -4  25   8 /  60   0  20  20
DLN  32  13  40  21 /  60  10   0   0
HVR  24  17  43  29 /  70  10  20   0
LWT  22  12  38  26 / 100  10  20   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 5 PM MST this afternoon
Broadwater...Cascade...Central and Southern Lewis and Clark...
Gallatin...Jefferson...Judith Basin...Madison...Meagher.

Winter Weather Advisory until 11 AM MST this morning Blaine...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Liberty...Toole.

Winter Weather Advisory until 2 PM MST this afternoon Northern
Rocky Mountain Front...Southern Rocky Mountain Front.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Feb 16, 7:05 AM MST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
705 AM MST WED FEB 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 AM     SNOW             7 SSE NEIHART           46.84N 110.70W
02/16/2022  E5.0 INCH        MEAGHER            MT   PUBLIC

            5 INCHES NEW SNOW LAST 24 HOURS.

&&
Local storm report, Feb 16, 7:09 AM MST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
709 AM MST WED FEB 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     SNOW             4 WNW BIG SKY           45.28N 111.42W
02/16/2022  E6.0 INCH        MADISON            MT   PUBLIC

            6 INCHES NEW SNOW LAST 24 HOURS. WEB REPORT.

&&
Local storm report, Feb 16, 7:37 AM MST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
737 AM MST WED FEB 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     SNOW             5 SW STANFORD           47.11N 110.30W
02/16/2022  E4.0 INCH        JUDITH BASIN       MT   TRAINED SPOTTER

            4 INCHES NEW SNOW OVERNIGHT. WIND SCOURED
            FIELDS CLEAR OF YESTERDAYS SNOW.

&&
Local storm report, Feb 16, 10:16 AM MST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1016 AM MST WED FEB 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     SNOW             5 NE HILGER             47.31N 109.28W
02/16/2022  M5.5 INCH        FERGUS             MT   TRAINED SPOTTER

&&

MOLDAN
Local storm report, Feb 16, 10:28 AM MST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1028 AM MST WED FEB 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     SNOW             5 SW STANFORD           47.11N 110.30W
02/16/2022  E6.2 INCH        JUDITH BASIN       MT   TRAINED SPOTTER

            CORRECTS PREVIOUS SNOW REPORT FROM 5 SW
            STANFORD. 6.2 INCHES NEW SNOW OVERNIGHT.

&&
Local storm report, Feb 16, 1:03 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
103 PM MST WED FEB 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     SNOW             6 NE CRAIG              47.14N 111.89W
02/16/2022  M4.0 INCH        CASCADE            MT   NWS EMPLOYEE

&&

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 1:04 PM MSTHigh Wind WatchTFX14 hr

Nearby

High Wind Warnings in Montana, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.